Closed warped  G_2-structures evolving under the Laplacian flow, (with A. Raffero), preprint  math.DG/1708.00222, to appear in Ann. Sc. Norm. Super. Pisa Cl. Sci.

Astheno-Kähler and balanced structures on fibrations, (with. Grantcharov &  L. Vezzoni),  preprint  math.DG/1608.06743, to appear in  Int. Math. Res. Not. 

Holonomy groups of  G_2^*-manifolds, (with I. Kath), preprint math.DG/1604.00528, to appear in Trans. Amer. Math. Soc.

Algebraic dimension of complex nilmanifolds, (with G. Grantcharov &  M. Verbitsky),  J. Math. Pures Appl. (9) 118 (2018), 204–218.

Laplacian flow of closed $G_2$-structures inducing nilsolitons,  (with  M.  Fernández &  V. Manero),  J. Geom. Anal. 26 (2016), no. 3, 1808–1837.

Six dimensional solvmanifolds with holomorphically trivial canonical bundle,  (with  A. Otal &  L. Ugarte), Int. Math. Res. Not.  (2015), no. 24, 13757–13799.

The Calabi-Yau equation on the Kodaira-Thurston manifold, viewed as an S^1-bundle over a 3-torus,  (with E. Buzano &  L. Vezzoni),  J.  Differential Geom. 101 (2), (2015), 175-195.

G_2-structures on Einstein solvmanifolds, (with  M. Fernandez & V. Manero),  Asian J. Math. 19 (2015), 321-342.

The pluriclosed flow on nilmanifolds and Tamed symplectic forms, (with  N. Enrietti & L. Vezzoni),  J. Geom. Anal. 25 (2015), 883-909.

Analog of selfduality in dimension nine, (with  P. Nurowski),   J. Reine Angew. Math. 699 (2015), 67-110.

The Calabi-Yau equation on 4-manifolds over 2-tori (with Y. Li, S. Salamon & L. Vezzoni),  Trans. Amer. Math. Soc. (365) (2013), 1551-1575.

Tamed symplectic forms and SKT metrics, (with N. Enrietti & L. Vezzoni), J. Sympl. Geom. 10 (2012), 203--224.

On the de Rham cohomology of solvmanifolds, (with S. Console),  Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 10 (2011), 801-818.

On astheno-Kähler  metrics,  (with A. Tomassini),  J. London Math. Soc. 83 (2011) ,  290-308.

On some cohomological properties  of almost complex  manifolds,  (with A. Tomassini),  J. Geom. Anal. 20 (2010), 107–131.

low ups and resolutions  of strong Kähler with torsion metrics,  (with A. Tomassini),   Adv. Math. 221 (2009), no.3, 914-935.

Non Kaehler solvmanifolds with generalized Kaehler structure,  (with A. Tomassini),   J. Sympl. Geom. 7  (2009), no. 2, 1-14.

Properties of  manifolds with skew-symmetric torsion and special holonomy, (with  G. Grantcharov),  Adv. Math. 189 (2004), 439-450.

Neutral Calabi-Yau structures on Kodaira Manifolds
, (with  H. Pedersen, Y. S. Poon & M. Weye Sorensen), Commun. Math. Phys. 248 (2004) no. 2, 255-268.

Families of strong KT structures in six dimensions, (with  M. Parton & S. Salamon), Comm. Math. Helv. 79 (2004) no. 2,  317-340.

Dolbeault Cohomology of compact nilmanifolds, (with  S. Console), Transform. Groups  6 (2001), 111-124.